Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Are the two connected?


09-13-2016, 01:24 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Are the two connected?

I ran out of imuran a couple of days ago . Since last night, I am having a lot of diarrhea. Could this be a reaction to being without imuran?
09-13-2016, 04:40 PM   #2
Scipio
Senior Member
 
Scipio's Avatar
 
Join Date: Oct 2015
Location: San Diego

My Support Groups:
Could be I suppose, but I would have guessed that it would take longer than a couple of days, more like a week or two, without Imuran for a flare up of disease to start due the to dropping Imuran levels.

Thus, I would suspect something else is coincidentally causing the diarrhea, However, I suggest you get back on the Imuran as soon as possible, since it is very likely a key drug in controlling your IBD.
09-13-2016, 04:41 PM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Thanks

Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Are the two connected?
Thread Tools


All times are GMT -5. The time now is 05:13 AM.
Copyright 2006-2017 Crohnsforum.com